# SDR UIEA2019012503025

- Difficulty date: January 23, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,393 hours, 19,500 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Filter Element
- Condition: Dirty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT LOW \APU BLEED PRESSURE 21 PSI IS REQUIRED. OCCURED ON THE SECOND ENGINE START.( REMOVED AND INSPECTED CLEANED SURGE VALVE FILTER ELEMENT IAW AMM 49-53-06, 26PSI. NO PACKS MINIMUM ENGINE START 25 PSI OK FOR SERVICE.  )
